Journal of East China Normal University(Natural Sc ›› 2010, Vol. 2010 ›› Issue (1): 6-9.

• Article • Previous Articles     Next Articles

Laplacian spread of bicyclic graphs (Chinese)

LI Ping, SHI Jin-song,LI Rui-lin   

  1. Department of Mathematics, East China University of Science and Technology, Shanghai 200237, China
  • Received:2009-07-03 Revised:2009-09-30 Online:2010-01-25 Published:2010-01-25
  • Contact: SHI Jin-song

Abstract: The Laplacian spread of a graph is defined to be the difference between the largest and the second-smallest Laplacian eigenvalues of the graph. Using properties of polynomial, we characterized the graphs with the maximal Laplacian spread among all bicyclic graphs.

Key words: bicyclic graph, Laplacian spread, Laplacian eigenvalue, bicyclic graph, Laplacian spread

CLC Number: